Thank you - skin is now getting worse which was to be expected - but it does get you down - you do one thing to try and get this cancer sorted and then the side effects send you back - will see how skin gets on next few days or I forsee yet another 100 mile round trip to the clinic!!
15/15 done on Tuesday 30th. Exhausted and side effects kicking in but it is done - now to wait for the next steps - well done to all the October finishers - bells can be rung
Oh that great, enjoy your evening and drinkies, just think you dont have to do that journey again, what will you do with your time !! xxx
For those of you who finished your rads yesterday and are finishing today, am ringing the bell for you.
Sending you hugs
Hello everyone - just dropping into the forum. I finish my sessions on Tuesday. I like so many others have used Aveeno cream - it has worked well. I am red and very hot but the skin so far seems okay.
My trip to hospital has been very exhausting - 2-3hrs each way.
I have had added complications so my care had to be in central London - the clinic were wonderful and I have had transport every day BUT it is still leaving at 6am and back anytime between 1-2pm.
Needless to say I have managed to do very little in this 3 week period.
It is weird also to be feelign anxious that treatment is about to end - the hospital has become a second home to me - I have asked about getting pychological help and will get an update Tuesday.
To everyone starting in November - I send all the best to you to soldier through and if in doubt - ask on here or ask at the clinic - the staff are wonderful.
Oh darling I am sending lots of positive vibes to your hubby for his chemo.
Just make sure that you still look after yourself, we tend to forget this when we have a loved one who is poorly as well, you will still be feeling the effects of the rads, so keep up your regime for the next couple of weeks.
Glad you liked it and that it made you smile
Whey hey so that is your rads completed, well done, apart from the flipping delay of 3 hours. I had that once on one of my sessions.
Ringing the bell loudly for you mate, hope you are doing something nice to celebrate.
Hello everybody - a little new to the forum - finding things hard but I am at 9/15 so getting through. So far skin is doing okay - little red and tender and the reconstruction is feeling a little hard. Shooting pains too but have been told all this is normal!! My biggest fears and issues are more emotional going forward - seemed the initial diagnosis and surgery were easier times for me - it is the last few weeks where things have got difficult. Seeing my oncologist tomorrow so will see if she has any advice.
Well done to everyone on this journey so far
Have a great birthday on Saturday hope you are doing something lovely to celebrate xx
It is totally normal, mine was red almost in a line to my armpit and that was above the tattoo marker in the middle of my breasts, I think they are markers to line everything up. If you are concerned just ask your rads team and they will re-assure you.
Hello ladies, well I got my start date for rads today after planning, just about qualify for October radiotherapy as I start on the 31st , looks like I will have to start a November rads thread, hope everyone is ok. Fezzy xx
diprobase comes in 3 forms, cream, lotion and ointment.
It sounds like you have the diprobase ointment which, yes, is like Vaseline. I am using the diprobase cream.
Maybe take the diprobase to your session today and ask one of the nurses. I hope today goes okay for you.
I am having highs and lows, very little sustained energy. My energy is better in the morning. The fatigue is nothing like going through chemo which totally knocked me out.